Seborrheic Face and Lips

by Slappy

I have what I think is seborrheic dermatitis on the middle of my forehead, nose, and inner cheeks. It looks like red, scaly, flaky rashes that are dry and greasy at the same time. And I have lots of clogged pores. I think it was caused by years of using Proactive. One dermatologist recommended washing my face with dandruff shampoo which didn't really help, and one said to use hydrocortisone cream every day for the rest of my life which I didn't try because of the side effects. One prescribed a urea cream years ago, and I don't remember that helping either. I also have skin problems on my lips. The edges peel a lot, and sometimes I get lots of tiny whiteheads near the edges. I think it was caused by using conventional chapsticks, because using natural chapsticks and toothpastes keeps it clear for the most part. At the moment, I wash my face with a gentle cleanser and just moisturize around the eyes. Any moisturizer I've tried (no matter how organic or natural) makes the rest of my skin look greasy and red. Do you think your urea cream would help? Would the urea cream be okay to use on my lips?

Comments for Seborrheic Face and Lips

Average Rating starstarstarstarstar

Click here to add your own comments

Respone to: Seborrheic Face & Lips
by: Nanette from Skin-Remedies

Hello Slappy,

From what you have described it appears that you have tried quite a number of products to relieve your condition but to no avail. I can say that it is a wise decision that you made not to use hydrocortisone at all, and certainly not for the rest of your life which would be truly awful. You are right about the side effects of hydrocortisone/steroidal creams. These side effects include: thinning and discoloration of the skin (hypo or hyper pigmentation), easy bruising, permanent dilation of certain blood vessels, burn marks on skin, itchiness, perioral dermatitis, liver and kidney damage and a weakened immune system. Not only this, but when you stop using steroid creams this almost always produces what is known as a "Rebound Effect" or "Rebound Phenomenon". These terms refer to the tendency of some medications, when discontinued suddenly, to cause the return of the symptoms it relieved either in the same area or another area. Unfortunately, many times the symptoms return stronger than they were before treatment first began. You also mentioned using a prescribed urea cream but what you need to know is that there are 3 types of urea and only 1 correct one that can be used. Also, the ingredients in a urea cream must be health building and should NOT contain mineral oil or petroleum which most creams on the market contain. I would highly recommend first cleansing with our All Over Face & Body Wash which will help to restore the natural pH of your skin as well as begin the moisturizing process and then follow with an application of our Face & Neck TheraCream twice daily. You can even apply this cream to the lips to help moisturize them and keep them from drying out. These 2 products work together to help to restore your skin to a healthy balance.

Please keep me posted on your progress Slappy.

Warm Regards,

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to General 2.

Special Note:  Some of our customers who have provided a testimonial  have received a free product for their kind contribution.